Pulse increase effect of Clarithromycin

We have 344 consumer reports for Clarithromycin. Pulse increase effect occurred in 1%.

Patients statistics on Pulse increase side effect for Clarithromycin

Female
Male

Average weight in Lbs
162.04
178.57

Average height in Ft
5′ 5″
5′ 11″

Average age
39
45

Clarithromycin Circle Diagram 4 consumers of 344 reported about Pulse increase

  1. Franklin S. Almonte says:
    4.0 rating

    Clarithromycin for Lung infection

    Diagnosis: atypical lingual pneumonia Therapy: 14 days clarithromycin 500mg + ACC Hexal then 7 days Josalid 500mg + ACC Hexal thereafter 9 days Avelox 400mg (10 days therapy canceled on 9th day) Course: After the first week of therapy with clarithromycin there was an improvement However, the discomfort I still had purulent sputum. After the second week, an improvement in the radiograph was evident, but the purulent sputum, partially with traces of blood, persisted. After the third week (after 7 days Joslid) continue to shade in the radiograph and unchanged purulent ejection. After the fourth week (after 9 days Avelox) the purulent sputum remained unchanged. I did not consent to any further x-rays since I had already X-rayed four times at this time. From the fifth week and suspected serious side effects with Avelox, I discontinued the drug. Further treatment was with Symbicort forte. Effectiveness of Avelox: I can not give any information about that, as there was no improvement in the symptoms during the therapy. I doubt that in my particular case Avelox should have been prescribed. Suspected side effects with Avelox: The evening after taking Avelox for the first time, blurred vision, heart trouble, and noticeably increased heart rates occurred. On the second day I had visual disturbances, heart problems, high pulse rate and disturbances of balance, which made it impossible for me to walk upright. I lay down and continued to experience severe dizziness, headache and nausea (without vomiting). There were motor disturbances and articulation difficulties. Finally, I got extreme anxiety and racing heart. I spent the next 1-2 hours cowering on the floor until my condition returned to normal. However, it remained the next few days with a significantly reduced fine motor skills and phased headaches and heart problems. On the ninth day of taking Avelox, there was a spontaneous mortal fear and palpitations. The condition, which lasted about 3-4 hours, I overcame in crouching position. The next day, I changed the attending pulmonary specialist and, with his consent, stopped taking Avelox. Note on the ratings: The effectiveness and value for money were rated with 5 points, as the website of Sanego does not allow abstention. In fact, I can not judge whether a complete cure of the pneumonia has occurred and which drug may have caused it. Also for the price-performance ratio I can not give any information, since the medicines were taken over by the health insurance.

  2. Whitney J. Dearing says:
    4.5 rating

    Clarithromycin for Sinusitis

    I got clarithromycin from my family doctor for mild sinusitis. He said the drug was generally well tolerated. I pointed out to him that I can not take drugs that rarely cause tachycardia, because it has a massive impact on me. (For this reason, I do not tolerate cold sprays or paracetamol combination preparations). I assumed that he took note of this. Unfortunately, in the leaflet text again the reference to the occurrence of tachycardia … I should take two tablets twice a day. After taking it for the first time, I did not notice any side effects. After taking it for the second time I got the following symptoms: starting with an inner restlessness and nervousness, twists and turns that I could not explain. This increased to massive anxiety and dread. – Since I know the symptoms, I knew that there is again a tachycardia. My pulse rate was greatly increased. Likewise the heartbeat. I wanted to get out of my body, but I felt trapped. I got cold hands, especially cold fingertips. Furthermore, I noticed a greatly exaggerated libido, which I found tormenting, as it differs greatly from the normal sense of pleasure. (Similar libido accretion I only experienced with hormonal conversion to another pill.) As a further side effect I got strong abdominal cramps and violent diarrhea. As a countermeasure against the massive fear of death, I then took a tile to Tavor, which had a delayed effect. With its help, I was able to sleep at night, but I noticed a strong metallic taste in the mouth, which was very unpleasant. I then reduced the dose of clarithromycin to 2 x 1 tablet per day. I can not recommend this medicine for patients who have heart failure, are at risk of heart attack, are suffering from anxiety or panic attacks. These problems can be massively increased by clarithromycin !! Especially with colds, there are other antibiotics that are more compatible.

  3. Kathleen J. Erickson says:
    4.0 rating

    Clarithromycin for Bronchitis (acute)

    SIMPLY CRUELY! Probably the worst drug I have ever taken. I had to take the 500s twice a day. (In hindsight, the dose too high !!) Already on the first evening of taking I have tachycardia in bed … In the following days, the side effects were getting worse: – tachycardia – increased heart rate – panic attacks – the feeling of dying right – Skin rash – inner restlessness – extreme tension – swollen palate – confusion – drowsiness – oppression, threatening perception of the world – extreme feelings of anxiety – nightmares – the feeling of losing myself, of going crazy I did not dare to stop taking the medication for fear of resistance. I would have done it !! Before I was a normal young woman and after taking a nervous wreck !!! I’ve never had to deal with anxiety, panic, mental disorders in general. It is now 6 WEEKS ago I discontinued the drug and I am ALWAYS having problems !! Still fear thoughts, deaf ears, sometimes increased pulse and the worst: the feeling that my personality has changed completely. I hope so much that I will finally return to normal soon, as before! ABSOLUTELY NOT RECOMMENDEDHas anyone had similar experiences??? Would be glad if someone contacts me.